# SDR DALA2023030201567

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 10,012 hours, 1,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 1L DOOR SLIDE WILL NOT DISARM. CORRECTIVE ACTION: DISARMED 1L DOOR SLIDE. (9474599)
